RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 104, Issue 1  


Approximation by Sums of the Form $\sum_k\lambda_kh(\lambda_kz)$ in the Disk
P. A. Borodin
3
Uniqueness Theorems for Generalized Haar Systems
G. G. Gevorkyan, K. A. Navasardyan
11
Asymptotics of the Codimensions $c_n$ in the Algebra $F^{(7)}$
A. V. Grishin
25
On the Structure of Medial Divisible $n$-Ary Groupoids
S. S. Davidov
33
On a Kantorovich Problem with a Density Constraint
A. N. Doledenok
45
Solving Systems of Linear Equations with Normal Coefficient Matrices and the Degree of the Minimal Polyanalytic Polynomial
S. D. Ikramov
56
Conformally Flat Algebraic Ricci Solitons on Lie Groups
P. N. Klepikov
62
Vector Lyapunov Functions and Ultimate Poisson Boundedness of Solutions of Systems of Differential Equations
K. S. Lapin
74
The Separability and Sequential Separability of the Space $C(X)$
A. V. Osipov
87
On the Metric Space of Closed Subsets of a Metric Space and Set-Valued Maps with Closed Images
E. A. Panasenko
99
A Sublinear Analog of the Banach–Mazur Theorem in Separable Convex Cones with Norm
F. S. Stonyakin
118
Solutions of Hom-Yang–Baxter Equation from Monoidal Hom-(Co)Algebra Structures
Zhengming Jiao, Gongyu Huang
131

Brief Communications
Asymptotics of Solutions of Matrix Differential Equations with Nonsmooth Coefficients
I. N. Braeutigam, K. A. Mirzoev
148
A Characteristic of Closed Nondegenerate Curves
M. V. Kuznetsov
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018